JournalszaaVol. 25, No. 2pp. 249–255

Fewer Convergence Conditions for the Halley Method

  • José Antonio Ezquerro

    Universidad de la Rioja, Logrono, Spain
  • M.A. Hernández

    Universidad de la Rioja, Logrono, Spain
Fewer Convergence Conditions for the Halley Method cover
Download PDF

Abstract

We present a new semilocal convergence result of Newton-Kantorovich type for Halley's method, where fewer convergence conditions are required than all the existing ones until now.

Cite this article

José Antonio Ezquerro, M.A. Hernández, Fewer Convergence Conditions for the Halley Method. Z. Anal. Anwend. 25 (2006), no. 2, pp. 249–255

DOI 10.4171/ZAA/1287